# SDR 2004UALA01128

- Difficulty date: November 16, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 47,502 hours, 25,110 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOPERATIVE FROM SEATS 17 TO AFT GALLEY.  REPLACED FLOOR FEEDER CABLE FOR EEL LTS FROM ROW 17 BACK.
